Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Increased pulse rate, muscle fatigue, breathing difficulty during exercising. Cure for symptoms?

Doctor - I am 65 years old and though in generally good health and physical condition, my heartrate has changed in the past six months from a typical 72 or less beats per minute to 90 or more beats per minute. Over the past few years, I have also experienced more muscle fatigue and difficulty maintaining easy breathing in exercise such as climbing. Everything has tested normal, but I feel uneasy about these symptoms.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is no need for concern. You seem to be in excellent health and variations in heart rate are common and situation dependent. I hope that you reduce your exercise regimen since you may be overworking yourself and concentrate more on strategies to relax such as yoga and pranayama. I wish you the very best in your exercise endeavors.

I hope this helped. Take care and have a wonderful day !
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor